I am a 53-year-old male, and I have erectile dysfunction. My height is 5'7", and my weight is 83 kg. I am a heart patient, and my current medications are Angispan TR 6.5 mg, Ranolaz 500 mg, Deplatt CV, Met XL 12.5 mg.
Welcome to icliniq.com.
Thanks for your query.
1) Since how long you are having erectile dysfunction (ED)?
2) Did it start suddenly?
3) Do you have a loss of libido or sexual desire?
4) Have you taken any medicine?
Your test reports are normal (attachments removed to protect the patient’s identity). Only vitamin B12 is slightly low. So, take vitamin B12 supplements.
Thanks for the reply.
I have erectile dysfunction for the past three months. Yes, I have ED along with loss of libido. But I have never taken any medicine for it.
Welcome back to icliniq.com.
This can be due to anxiety, depression, overworked, night shifts, lack proper sleep, lack of exercise, arguments with your wife, family issues, etc.
One common reason is an increase in the brain's threshold for becoming sexually excited, which occurs due to multiple sex partners or porn addiction. Slowly abstaining from these habits will rejuvenate your sexual desires.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
Hi, I am a 32 year old male. My MRI report says: Posterocentral protrusion of L4-5 disc is abutting the L5 nerve root bilaterally. (In MRI it is black between L4-5 and kind of poking the nerve). My back pains occasionally and I think it is the nerv... Read fullIs erectile dysfunction related to my thyroid disease?
Hi, I am a 32 year old male. My MRI report says: Posterocentral protrusion of L4-5 disc is abutting the L5 nerve root bilaterally. (In MRI it is black between L4-5 and kind of poking the nerve). My back pains occasionally and I think it is the nerv... Read fullDepression - a State of Mood Imbalance
.. growing more advanced in every field possible, depression is becoming a common term talked about by almost everyone .. ... Read full
Ask your health query to a doctor online?Ask a Cardiologist Now